# SDR DALA1122896311

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 53,396 hours, 6,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH FLOOR TRACK LIGHT FROM SEAT 22H TO DOOR 2R WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE WIRE DISCONNECTED AT SEAT 22H AND RECONNECTED THE WIRE.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS RECONNECTED.
